Apr 16, 2007
I have tried to find the most appropriate forum for this question. the lipo forum is now inactive.
years ago I developed lipoatrophy due to meds. for the past three years I have been med free, but feel that the lipoatrophy has gotten worse. is this possible?
| Response from Dr. Henry
That is possible for several reasons. In some patients the loss of fat cells is irreversible so stopping medications doesn't reverse the problem. Persistent HIV infection/replication and immune dysfunction and aging all can impact fat metabolism/recovery so fat loss can be slowed by continuing effective HIV therapy but trying to use drugs that are more fat friendly (less mitochondrial toxicity for example). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Do People Get HIV From Blowjob From A Prostitute?
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Swollen Lymph Glands After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.